MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING
Model Number H7493952816250
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Code Thrombosis (2100)
Date of Event 09/26/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.It is indicated that the device will not be returned for evaluation.If there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
It was reported that stent thrombosis occurred.The target lesions were located in the diagonal and left anterior descending (lad) arteries.A 2.50x16mm promus premier¿ drug-eluting stent was deployed into the diagonal artery and a 3.0mm x 22mm non-bsc stent was deployed in the lad artery.Despite administration of heparin anticoagulant, thrombosis developed in the diagonal artery which was then removed by using a non-bsc aspiration catheter.A 3.0mm x 12mm promus stent was then deployed in the lad artery and the procedure was completed.No further patient complications were reported.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was further reported that the patient was given anti-platelet medication before and during the procedure.Angiography was performed which led to the discovery of thrombosis.A non-bsc stent was also deployed in addition to the 3.0mm x 12mm promus stent that was deployed in the left anterior descending (lad) artery.The patient was also given anti-platelet medication at the time of discharge and the patient's status was stable.

Brand Name
PROMUS PREMIER¿
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6970888
Report Number2134265-2017-10336
Device Sequence Number423310
Product Code NIQ
UDI-Device Identifier08714729844716
UDI-Public08714729844716
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/08/2018
Device Model NumberH7493952816250
Device Catalogue Number39528-1625
Device Lot Number0020537502
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/03/2017
Supplement Date Received by Manufacturer10/25/2017
Initial Report FDA Received Date10/24/2017
Supplement Report FDA Received Date11/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;